ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 7.

Conference Paper

Chalishajar, Dimplekumar N and George, Raju K (2006) Exact controllability of generalized Hammerstein type equation. In: Electronic Journal of Differential Equations, April 23 2006, San Marcos.

Journal Article

George, Raju K and Chalishajar, Dimplekumar N and Nandkumaran, Akambadth K (2004) Controllability of Second Order Semi-Linear Neutral Functional Differential Inclusions in Banach Spaces. In: Mediterranean Journal of Mathematics, 1 (4). pp. 463-477.

Nandakumaran, AK and George, Raju K (2004) Exact Controllability of a Semilinear Thermoelastic System. In: Numerical Functional Analysis and Optimization, 25 (3 - 4). pp. 271-285.

Arapostathis, Ari and George, Raju K and Ghosh, Mrinal K (2001) On the controllability of a class of nonlinear stochastic systems. In: Systems & Control Letters, 44 (1). pp. 25-34.

George, Raju K (1995) Approximate Controllability Of Nonautonomous Semilinear Systems. In: Nonlinear Analysis-Theory Methods & Applications, 24 (9). pp. 1377-1393.

George, Raju K (1995) Approximate Controllability Of Semilinear Systems Using Integral Contractors. In: Numerical Functional Analysis And Optimization, 16 (1-2). pp. 127-138.

Editorials/Short Communications

Ramasarma, T and George, Raju K and Menon, AS (1979) Prevention of inactivation by atp-mg of hmg reductase. In: The Journal of Lipid Research, 20 (8). p. 1048.

This list was generated on Sat Jun 23 20:06:55 2018 IST.